Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'buspirone'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 5 results

  1. Back in September, I had smoked marijuana and not long after had a reaction. Whole body became tense, then my head would snap to the side. I could talk but had to force words out. Then my right arm fused to my side and hands would curl in violently, painfully. Towards the end there was uncontrollable upward eye movements. I was aware and worried but decently calm during it. I thought it was maybe a buspirone/trileptal/welbutrin reaction re: the marijuana but saw a neurologist just in case. He said he's never heard of a marijuana interaction with my meds like that or even marijuana having that reaction in general. Told me it sounded like dystonia and to take benadryl the next time it happens. Fast forward to 6/24 (last week). I went in for knee surgery. When I woke up I was still in a bit of pain so the nurse gave me dilaudid. Now, my perception of time during this is off, but not too long after I started having the same kind of jerking sensations as described above. This time it was less violent. My back kept arching and my neck was snapping to the side. Arms twitching. I was calm about it but the staff seemed confused. They gave me ativan and after a little bit, while i was still spasming, I managed to tell them what the neurologist said and they gave me benadryl. I don't know how long it took to stop, but it did. After, in recovery 2, the anesthesiologist came up to me to see how I was doing. Asked me about buspirone and what I was taking it for. It seemed like he wanted me not to take it but didn't say it out right? I guess my question is, if anyone has had any sort of reactions like this before? I'm not entirely sure what to do with this.
  2. I just started Busar yesterday (2.5 mg twice a day) and am experiencing a terrible headache accompanied by blurred vision, dizziness, and thinking difficulties. It basically feels like the front of my brain is in a headachy fog. I wanted to know 1) Has any one else experienced this with Buspar and how long did it take to go away? 2) How do you continue taking medication when it feels like you're poisoning your body? - Is it worth it? Does it go away?
  3. Apparently Buspar no longer comes in brand name, which generic(s) is best for trying out to see if the medication is useful/worth taking? I'm in the USA; any help is much appreciated! These appear to be the current manufacturers: Ethex Par Zydus Major Pharmaceuticals Inc. Strides Arcolab Limited Accord Healthcare Inc. Heritage Pharmaceuticals Inc. Watson Teva Mylan
  4. I'd love to hear from folks who are currently on or who once were on buspar. Do these side effects fade? I've been on venlafaxine 375 mg for about 12 years, but it's not working for me like it should anymore. (I'm an ultra-rapid metabolizer, in case you were wondering why my dose is so high.) My psychopharmacologist has been using an augmentation strategy, and the latest add-on is buspar. I started buspar at 15 mgs about 3 weeks ago. I bumped up to 30 mgs about two weeks ago. (I take 10 mgs every 8 hours.) No other meds, other than the occasional 0.5 mg lorazepam. The buspar is definitely curbing my anxiety, which is wonderful. I can also feel it starting to work on my depression. The problem is that I need to bump up to 45 mgs to (hopefully) bring it within antidepressant range, but the side effects are still kicking my butt. Dizziness, spaceyness, bad headaches/earaches, gastrointestinal cramping. These side effects aren't as bad as they were the first week after I bumped up to 30 mgs, i.e. I have been able to make it work. However, they are still a big problem, and I know they are going to increase when I move to 45 mgs. I really, really want this to work. Can anyone give me some hope that the side effects will become more manageable or even go away within a month or so? I'm going to be brave and bump up regardless, because I want to be able to say I did everything I could before discontinuing venlafaxine and getting on another med. My former psychiatric nurse practitioner HORRIBLY screwed up a titration attempt in April 2014, so I am familiar with the hell that is venlafaxine withdrawal. Thank you so much for any insights you can give!
  5. Greetings everyone, I saw my p-doc the other day, and told him that my 600mg/day Lamictal (name brand) isn't working properly, and what would be the next course of action. He said he'd use Buspirone in conjunction with the Lamictal. He implied that the two mixed together will have a better mood-stabilizing effect than the Lamictal alone. We only talked about it, he hasn't issued a script yet. Have any of you heard of this, or had any experience with, such an approach? I know Buspirone is used to treat anxiety .... I'm already taking Valium and Atarax for that. I don't see what he's trying to do. He also said he is against mixing ACs together. This is a program that I've seen some of you folks on. Again, I don't know where he's coming from. Can anyone shed any light on these issues for me? I'm thinking of switching p-docs. Thanks for your help troop
×
×
  • Create New...